0
RESEARCH PAPERS

On the Parametric Excitation of a Dynamic System Having Multiple Degrees of Freedom

[+] Author and Article Information
C. S. Hsu

Department of Mechanical Engineering, University of California, Berkeley, Calif.

J. Appl. Mech 30(3), 367-372 (Sep 01, 1963) (6 pages) doi:10.1115/1.3636563 History: Received October 11, 1962; Online September 16, 2011

Abstract

A dynamical system having multiple degrees of freedom and under parametric excitation is governed by a system of ordinary differential equations with periodic coefficients. In this paper a first-approximation analysis is carried out and criteria for instability are derived explicitly.

Copyright © 1963 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In